Illinois Journal of Mathematics

On conjugacy of homomorphisms of topological groups II

D. H. Lee and T. S. Wu

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 14, Issue 3 (1970), 409-413.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053076

Digital Object Identifier
doi:10.1215/ijm/1256053076

Mathematical Reviews number (MathSciNet)
MR0267037

Zentralblatt MATH identifier
0219.22008

Subjects
Primary: 22.20

Citation

Lee, D. H.; Wu, T. S. On conjugacy of homomorphisms of topological groups II. Illinois J. Math. 14 (1970), no. 3, 409--413. doi:10.1215/ijm/1256053076. https://projecteuclid.org/euclid.ijm/1256053076


Export citation